Your Questions About Adhd Medications Side Effects

Lisa asks…

Experiencing Side Effects with ADHD medication Strattera?

I’m just starting the medication and I was wondering what your worst side effects were on it. 🙂 Thanks!

barry jennings answers:

There are lots of side effects to this medicine.. Too many to list here… The leaflet you got in the box will contain them all, give that a look over…

Some common ones are things like weight loss, vomiting, nausea, increases heart rate, wind, drowsiness, anxiety… I could go on but don’t worry unless you do feel different, then talk to your doctor or pharmacist.

🙂

Betty asks…

ADHD medication side effects PLZ?

I am switching to Lisdexamfetamine (Vyvanse) next week.

I am coming off of methylphenidate (Concerta) because it is no longer doing as well for me.

I did try dextroamphetamine (Dexedrine) a couple of weeks when I was in high school and it made me aggressive.

is that a concern with Vyvanse?

even if I am switching to another stimulant I am afraid of the withdrawal. Is there withdrawal after switching stimulants?

I also take escitalopram (Lexapro)

and clonidine hydrochloride (Catapres)
thumbs down because doesn’t it seem obvious that i did some research already? i know the chemical names for them. But i cant find info about their interactions and the possibility of aggression.
spect therapy has been debunked. and there is no “natural” or “alternative” cure. Those are marketing ploys. Stimulants are the only thing that have been shown to work. so… im not going to listen to that answer about SPECT crap

barry jennings answers:

Http://www.drugs.com/cdi/vyvanse.html

a simple search turned up hundreds of sites about the drugs in question, this is just one, suggest you use your computer and do your own research.

Powered by Yahoo! Answers

Leave a Reply

Your email address will not be published. Required fields are marked *